Jun 8, 2006
I was diagnosed about 6 weeks ago although my doctor seems to think 3-5 yrs is a safe guess on actual infection and my Tcell count was 160 and my Viral load was 40,000 my doctor started me on sustiva/truvada and within two weeks the next blood test my cd4 count was up to 386 and my viral load was only 88. Is this just a blip? or are these two pills that good?
Ive had zero side effects on these two pills and i am wondering are these two pills something i will take forever? i only ask this because i found out my co pay on meds is only 1500.00 a year and well that was one month of those two pills so now i buy it out of pocket. Any ideas? i dont qualify for any type of Medical aid as my income is to high ect.
Response from Dr. Wohl
The meds are that good. They work, especially if you take it every day as directed.
I am unclear about your payment issue. If your co-pay is $1,500 a year I do not get why you are paying out of pocket for the medications. It may help that Truvada and Sustiva will soon be available as a combination in one pill (only 1 co-pay).
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Swollen Glands After Anal Sex Without Condom Does It Mean I Have HIV
- Can You Get Genital Warts From Masturbating With A Wart On Your Hand?
- How Long Does It Normally Take For Your Pap Smear Test Results Come Back?
- Vaginal Bacteria Infections Contagious?
- Vaginal Polyps Symptoms
- Why I Am Getting Burning Painfulness On My Vagina?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.